# SDR AUS20021343

- Difficulty date: November 22, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech A23A
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Rod
- Part number: 169810000113
- Condition: Worn
- Location: Main Landing Gea
- Component: Main Landing Gea
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR SHOCK ABSORBER RODS SEVERELY WORN. LH MLG RODS WORN APPROXIMATELY 0.863MM (0.034IN). RH MLG RODS WORN APPROXIMATELY 0.457MM (0.018IN). FOUND DURING INSPECTION IAWAD/BEECH23/13. AIRCRAFT HAD OPERATED FOR 20.7 HOURS SINCE LASTPERIODIC INSPECTION. PERSONNEL/MAINTENANCE ERROR.
